# SDR CA010223010

- Difficulty date: January 20, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 25,265 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010277
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 25,366 hours, 25,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A PUDDLE OF HYDRAULIC FLUID WAS NOTICED AROUND THE LT MAIN WHEEL AREA. INVESTIGATION REVEALED THAT THE LEAK WAS COMING FROM THE LT OUTBOARD ROLL SPOILER LIFT DUMP LINE.LINE REPLACED.
